Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 1, Pages 27–30 (Mi dan37755)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Some properties of nonnegative matrices and their permanents

L. M. Brègman

Leningrad State University

Full text: PDF file (489 kB)

Bibliographic databases:
UDC: 512.83
Presented: Л. В. Канторович
Received: 16.03.1973

Citation: L. M. Brègman, “Some properties of nonnegative matrices and their permanents”, Dokl. Akad. Nauk SSSR, 211:1 (1973), 27–30

Citation in format AMSBIB
\Bibitem{Bre73}
\by L.~M.~Br\`egman
\paper Some properties of nonnegative matrices and their permanents
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 1
\pages 27--30
\mathnet{http://mi.mathnet.ru/dan37755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0327788}
\zmath{https://zbmath.org/?q=an:0293.15010}


Linking options:
  • http://mi.mathnet.ru/eng/dan37755
  • http://mi.mathnet.ru/eng/dan/v211/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “On permanents of random doubly stochastic matrices and on asymptotic estimates for the number of Latin rectangles and Latin squares”, Discrete Math. Appl., 12:5 (2002), 431–452  mathnet  crossref  mathscinet  zmath
    2. V. N. Potapov, “Clique matchings in the $k$-ary $n$-dimensional cube”, Siberian Math. J., 52:2 (2011), 303–310  mathnet  crossref  mathscinet  isi
    3. A. A. Taranenko, “Upper bounds on the permanent of multidimensional $(0,1)$-matrices”, Sib. elektron. matem. izv., 11 (2014), 958–965  mathnet
    4. A. A. Taranenko, “Permanents of multidimensional matrices: properties and applications”, J. Appl. Industr. Math., 10:4 (2016), 567–604  mathnet  crossref  crossref  mathscinet  elib
  • Number of views:
    This page:153
    Full text:121

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021